×

zbMATH — the first resource for mathematics

Antidirected Hamiltonian paths in tournaments. (English) Zbl 0229.05119

MSC:
05C20 Directed graphs (digraphs), tournaments
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Grünbaum, B, Antidirected Hamiltonian paths in tournaments, J. combinatorial theory, 11, 249-257, (1961) · Zbl 0198.29304
[2] Harary, F, ()
[3] Reid, K.B; Parker, E.T, Disproof of a conjecture of Erdös and Moser on tournaments, J. combinatorial theory, 9, 225-238, (1970) · Zbl 0204.24605
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.